Please use this identifier to cite or link to this item: http://dl.merc.ac.ir/handle/Hannan/30369
Title: On the distance distribution of duals of BCH codes
Authors: Litsyn, S
Krasikov, I
Keywords: BCH codes; distance distribution
Issue Date: 1999
Publisher: IEEE
Description: We derive upper bounds on the components of the distance distribution of duals of BCH codes. Roughly speaking, these bounds show that the distance distribution can be upper-bounded by the corresponding normal distribution. To derive the bounds we use the linear programming approach along with some estimates on the magnitude of Krawtchouk polynomials of fixed degree in a vicinity of q/2
URI: http://bura.brunel.ac.uk/handle/2438/3325
Other Identifiers: Information Theory, IEEE Transactions on. 45 (1) 247-250
DOI:: 10.1109/18.746798
Appears in Collections:Mathematical Sciences

Files in This Item:
Click on the URI links for accessing contents.


Items in HannanDL are protected by copyright, with all rights reserved, unless otherwise indicated.